MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L. - CRM FACILITY PARADYM RF; DEFIBRILLATOR, IMPLANTABLE, DUAL-CHAMBER

SORIN GROUP ITALIA S.R.L. - CRM FACILITY PARADYM RF; DEFIBRILLATOR, IMPLANTABLE, DUAL-CHAMBER
Model Number PARADYM RF VR 9250
Medical Device Problem Code Over-Sensing (1438)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/21/2020
Type of Reportable Event Malfunction
Event or Problem Description
During a follow-up performed on (b)(6) 2020, noise oversensing was observed in several episodes recorded in the device memory on (b)(6) 2020 and (b)(6) 2020.Maneuvers were performed, but the observed noise could not be reproduced.The patient reported that he had not been exposed to external interferences.A new-follow-up was scheduled in three months.In the meantime, the patient should be remotely monitored.

Brand Name
PARADYM RF
Common Device Name
DEFIBRILLATOR, IMPLANTABLE, DUAL-CHAMBER
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L. - CRM FACILITY
via crescentino s.n.
.
saluggia (vc) 13040
IT  13040
MDR Report Key10828487
Report Number1000165971-2020-00707
Device Sequence Number19559370
Product Code MRM
UDI-Device Identifier08031527013916
UDI-Public(01)08031527013916(11)150407(17)160507
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
P060027
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/07/2016
Device Model NumberPARADYM RF VR 9250
Device Catalogue NumberPARADYM RF VR 9250
Device Lot NumberS0074
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/29/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2020
Initial Report FDA Received Date11/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1